Conference Proceedings

International Conference on Advances In Applied Science and Environmental Engineering - ASEE 2014

The existence of positive solutions for three-point boundary value problems of fractional differential equations

Author(s) : LIZHENG XUE, DONG PAN, JIUSHUAN ZHANG, LI ZOU, SHENJIE FAN, SHURONG SUN

Abstract

In this paper, we investigate the existence of solutions for a class of three-point boundary value problems of fractional differential equations. By using Lebegesgue dominated convergence theorem and schauder fixed point theorem, a sufficient condition of the existence solution is obtained.

Conference Title : International Conference on Advances In Applied Science and Environmental Engineering - ASEE 2014
Conference Date(s) : 02 - 03 August, 2014
Place : Hotel G Tower, Kuala Lumpur, Malaysia
No fo Author(s) : 6
DOI : 10.15224/978-1-63248-004-0-08
Page(s) : 34 - 37
Electronic ISBN : 978-1-63248-004-0
Views : 938   |   Download(s) : 183